Share This Article:

On Integrability of Fully Rheonomous Affine Constraints

Full-Text HTML Download Download as PDF (Size:140KB) PP. 130-134
DOI: 10.4236/ijmnta.2013.22016    3,553 Downloads   5,342 Views   Citations
Author(s)    Leave a comment

ABSTRACT

This paper presents a complete integrability condition for fully rheonomous affine constraints in terms of the rheonomous bracket. We first define fully rheonomous affine constraints and develop geometric representation for them. Next, the rheonomous bracket is explained and some properties of it are derived. We then investigate a necessary and sufficient condition on complete integrability for the fully rheonomous affine constraints based on the rheonomous bracket as an extension of Frobenius’ theorem. The effectiveness and the availability of the new results are also evaluated via an example.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

T. Kai, "On Integrability of Fully Rheonomous Affine Constraints," International Journal of Modern Nonlinear Theory and Application, Vol. 2 No. 2, 2013, pp. 130-134. doi: 10.4236/ijmnta.2013.22016.

References

[1] J. Cortes, “Geometric, Control and Numerical Aspects of Nonholonomic Systems,” Springer-Verlag, Berlin, Heidelberg, 2002. doi:10.1007/b84020
[2] A. M. Bloch, “Nonholonomic Mechanics and Control,” Springer-Verlag, New York, 2003. doi:10.1007/b97376
[3] F. Bullo and A. D. Rewis, “Geometric Control of Mechanical Systems,” Springer-Verlag, New York, 2004.
[4] R. Montgomery, “A Tour of Subriemannian Geometries, Their Geodesics and Applications,” American Mathematical Society, 2002.
[5] O. Calin and D. C. Change, “Sub-Riemannian Geometry: General Theory and Examples,” Cambridge University Press, Cambridge, 2009. doi:10.1017/CBO9781139195966
[6] T. Kai and H. Kimura, “Theoretical Analysis of Affine Constraints on a Configuration Manifold—Part I: Integrability and Nonintegrability Conditions for Affine Constraints and Foliation Structures of a Configuration Manifold,” Transactions of the Society of Instrument and Control Engineers, Vol. 42, No. 3, 2006, pp. 212-221.
[7] T. Kai, “Integrating Algorithms for Integrable Affine Constraints,” IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences, Vol. E94-A, No. 1, 2011, pp. 464-467.
[8] T. Kai, “Mathematical Modelling and Theoretical Analysis of Nonholonomic Kinematic Systems with a Class of Rheonomous Affine Constraints,” Applied Mathematical Modelling, Vol. 36, No. 7, 2012, pp. 3189-3200. doi:10.1016/j.apm.2011.10.015
[9] T. Kai, “Theoretical Analysis for a Class of Rheonomous Affine Constraints on Configuration Manifolds—Part I: Fundamental Properties and Integrability/Nonintegrability Conditions,” Mathematical Problems in Engineering, Vol. 2012, 2012, Article ID: 543098. doi:10.1155/2012/543098
[10] T. Kai, “Theoretical Analysis for a Class of Rheonomous Affine Constraints on Configuration Manifolds—Part II: Foliation Structures and Integrating Algorithms,” Mathematical Problems in Engineering, Vol. 2012, 2012, Article ID: 345942. doi:10.1155/2012/345942
[11] S. Nomizu and K. Kobayashi, “Foundations of Differential Geometry Volume I,” John Wiley & Sons Inc., New York, 1996.
[12] S. Nomizu and K. Kobayashi, “Foundations of Differential Geometry Volume II,” John Wiley & Sons Inc., New York, 1996.
[13] A. Isidori, “Nonlinear Control Systems,” 3rd Edition, Springer-Verlag, London, 1995. doi:10.1007/978-1-84628-615-5
[14] S. S. Sastry, “Nonlinear Systems,” Springer-Verlag, New York, 1999. doi:10.1007/978-1-4757-3108-8

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.